# SDR FDEA202107131767

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,278 hours, 31,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 284N113832
- Condition: Cracked
- Location: Fuel Access
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE FUELING ACCESS PANEL, DOOR SWITH PLATE IS CRACKED FABRICATED & REPLACED NEW CLIP IAW BAC DWG 284N1138 REV -
